An almost sure limit theorem for α-mixing random fields
Annales mathematicae et informaticae, Tome 36 (2009), pp. 123-132
Cet article a éte moissonné depuis la source Annales Mathematica et Informaticae website
@article{AMI_2009_36_a12,
author = {Tibor T\'om\'acs},
title = {An almost sure limit theorem for \ensuremath{\alpha}-mixing random fields},
journal = {Annales mathematicae et informaticae},
pages = {123--132},
year = {2009},
volume = {36},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AMI_2009_36_a12/}
}
Tibor Tómács. An almost sure limit theorem for α-mixing random fields. Annales mathematicae et informaticae, Tome 36 (2009), pp. 123-132. http://geodesic.mathdoc.fr/item/AMI_2009_36_a12/